# SDR HNAA2018070600137

- Difficulty date: June 10, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 42,849 hours, 39,850 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD UPPER TWO NUTPLATE HOLES HAVE SURFACE CORROSION. PERFORMED HFEC INSPECTION AND UT THICKNESS IAW EASI NDTM, NO DEFECTS NOTED. FABRICATED REPAIR DOUBLES, FILLERS AND SHIM ON 2 LOWER NUTPLATE HOLES ON CARGO DOOR FWD FRAME IAW SRM 52-30-04. REPAIRED 2 LOWER NUTPLATE HOLES ON CARGO DOOR FWD FRAME IAW SRM 52-30-04.
